# SDR R61A202001310128

- Difficulty date: January 9, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N231JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 30,895 hours, 19,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17012118001
- Condition: Corroded
- Location: Frame 16 Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND CORROSION ON FWD WET AREA FLOOR DOUBLER OTBD OF LEFT TRACK AT FR 16 AS MARKED REMOVED FLOOR DOUBLER. O/B OF LEFT TRACK AT FRAME 16 (FWD WET AREA). REF EMB SRM 51-40-08 INSTALLED NEW FLOOR DOUBLER. O/B OF LEFT TRACK AT FRAME 16 (FWD WET AREA). REF EMB SRM 51-40-08
